# SDR COEA0801876

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0207
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 26430902
- Part serial: 506
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF:  DURING THE TAKEOFF ROLL, AS SPEED INCREASED, THE NOSE GEAR BEGAN TO SHAKE.  TAKEOFF ABORTED DUE TO THE VIBRATION.  THE NOSE GEAR VIBRATION SUBSIDED AS THE ACFT SLOWED AND WAS NOT FELT ON THE TAXI BACK TO THE RAMP.  REMOVED AND REPLACED NOSE LANDING GEAR SHIMMY DAMPENER ASSY.  (S)
